Cyclotomie et valeurs de la fonction Γ
Séminaire Bourbaki : volume 1987/88, exposés 686-699, Astérisque, no. 161-162 (1988), Talk no. 688, p. 53-72
@incollection{SB_1987-1988__30__53_0,
     author = {Henniart, Guy},
     title = {Cyclotomie et valeurs de la fonction $\Gamma $},
     booktitle = {S\'eminaire Bourbaki : volume 1987/88, expos\'es 686-699},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {161-162},
     year = {1988},
     note = {talk:688},
     pages = {53-72},
     zbl = {0678.12004},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1987-1988__30__53_0}
}
Henniart, Guy. Cyclotomie et valeurs de la fonction $\Gamma $, in Séminaire Bourbaki : volume 1987/88, exposés 686-699, Astérisque, no. 161-162 (1988), Talk no. 688, pp. 53-72. http://www.numdam.org/item/SB_1987-1988__30__53_0/

[A 1] G. Anderson - Cyclotomy and an extension of the Taniyama group, Compos. Math. 57 (1986), 153-217. | Numdam | MR 827351 | Zbl 0591.14001

[A 2] G. Anderson - The hyperadelic gamma function, prépublication Univ. Minnesota, juin 1987.

[Bl] D. Blasius - On the critical values of Hecke L-series, Annals of Math. 124 (1986), 23-63. | MR 847951 | Zbl 0608.10029

[Br] G. Brattström - Jacobi sum Hecke characters of a totally real abelian field, Sém. Th. des Nombres, Bordeaux, exp. 22, année 1981-82. | MR 695338 | Zbl 0528.12011

[Br-Li] G. Brattström, S. Lichtenbaum - Jacobi sum Hecke characters of imaginary quadratic fields, Compos. Math. 53 (1984), 277-302. | Numdam | MR 768825 | Zbl 0584.12007

[De 1] P. Deligne - Sommes trigonométriques in SGA 41/2 , Cohomologie étale, Springer LNM 569 (1977), 168-232. | MR 463174 | Zbl 0349.10031

[De 2] P. Deligne - Valeurs de fonctions L et périodes d'intégrales, PSPM 33 (1979), part 2, 313-346. | MR 546622 | Zbl 0449.10022

[DMOS] P. Deligne, J. Milne, A. Ogus, K. Shih - Hodge cycles, motives and Shimura varieties, Springer LNM 900 (1980). | Zbl 0465.00010

[Gr-Ko] B. Gross, N. Koblitz - Gauss sums and the p-adic Γ-function, Annals of Math. 109 (1979), 569-581. | Zbl 0406.12010

[Ha-Sch] G. Harder, N. Schappacher - Special values of Hecke L-functions and abelian integrals in Arbeitstagung, Bonn 1984, Springer LNM 1111 (1985), 17-49. | MR 797414 | Zbl 0561.10012

[I] Y. Ihara - Profinite braid groups, Galois representations and complex multiplications, Annals of Math. 123 (1986), 43-106. | MR 825839 | Zbl 0595.12003

[K-S] T. Katsura, T. Shioda - On Fermat varieties, Tohokû Math. J. 31 (1979), 97-115. | MR 526513 | Zbl 0415.14022

[Ku] D. Kubert - Jacobi sums and Hecke characters, Am. J. of Math. 107 (1985), 253-280. | MR 784285 | Zbl 0577.12004

[Ku-Li] D. Kubert, S. Lichtenbaum - Jacobi sum Hecke characters, Compos. Math. 48 (1983), 55-87. | Numdam | MR 700580 | Zbl 0513.12010

[Li] S. Lichtenbaum - Values of L-functions of Jacobi-sum Hecke characters of abelian fields, in Number Theory related to Fermat's last theorem, Progress in Math. 26 (Birkhäuser) (1982), 207-218. | MR 685297 | Zbl 0518.12005

[Sa] N. Saavedra Rivano - Catégories tannakiennes, Springer LNM 265 (1975). | MR 338002 | Zbl 0241.14008

[Sch] N. Schappacher - Periods of Hecke characters, L.N. in Mathematics n° 1301, Springer-Verlag (1987). | MR 935127 | Zbl 0659.14001

[Se] J.-P. Serre - Abelian l-adic representations and elliptic curves, Benjamin (1968). | MR 263823 | Zbl 0186.25701

[Sh 1] G. Shimura - On some arithmetic properties of modular forms of one and several variables, Annals of Math. 102 (1975), 491-515. | MR 491519 | Zbl 0327.10028

[Sh 2] G. Shimura - On certain reciprocity laws for theta functions and modular forms, Acta Math. 141 (1978), 35-71. | MR 491518 | Zbl 0402.10030

[Sh-Ta] G. Shimura, Y. Taniyama - Complex multiplication of abelian varieties and its applications to Number Theory, Public. Math. Soc. Japan 6 (1961). | MR 125113 | Zbl 0112.03502

[Si] C. Siegel - Über die Fourierschen Koeffizienten von Modulformen, Gött. Nachr. 3 (1970), 15-56 (Ges. Alh. IV, 98-139). | MR 285488 | Zbl 0225.10031

[We 1] A. Weil - Number of solutions of equations in finite fields, Bull. Am. Math. Soc. 55 (1949), 497-508, | MR 29393 | Zbl 0032.39402

(Oeuvres, 1949 b)).

[We 2] A. Weil - Jacobi sums as "Grössencharaktere", Transac. AMS VI 73 (1952), 487-495 | MR 51263 | Zbl 0048.27001

(Oeuvres, 1952 c).

[We 3] A. Weil - La cyclotomie jadis et naguère, exposé au Séminaire Bourbaki, Paris, juin 1974, Enseign. Math. XX (1974), 247-263 | Numdam | MR 441831 | Zbl 0352.12006

(Oeuvres, 1974 c).

[We 4] A. Weil - Sommes de Jacobi et caractères de Hecke, Gött. Nachr. 1974, n° 1, 14 p. | MR 392859 | Zbl 0367.10035

(Oeuvres, 1974 d).